# SDR SWIA20250103209

- Difficulty date: December 9, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,975 hours, 43,834 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED LAVATORY DRAIN MAST DOUBLER ASSY (REFERENCE IPC 38-32-00 ITEM 50A) TO F.O.M. WITH REFERENCE TO SRM 51-42-06.    (FILED OPEN)    INSTALLED LAVATORY DRAIN MAST DOUBLER ASSY WITH REFERENCE TO SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
